Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Absolute endpoints of chainable continua


Author: Ira Rosenholtz
Journal: Proc. Amer. Math. Soc. 103 (1988), 1305-1314
MSC: Primary 54F15; Secondary 54D05, 54F20, 54F50
MathSciNet review: 955027
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An endpoint of chainable continuum is a point at which it is always possible to start chaining that continuum. Some endpoints appear to have the property that one is almost "forced" to start (or finish) the chaining at these points. This paper characterizes these "absolute endpoints", and this characterization is used to show that in a chainable continuum locally connected at $ p$ is equivalent to connected im kleinen at $ p$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54F15, 54D05, 54F20, 54F50

Retrieve articles in all journals with MSC: 54F15, 54D05, 54F20, 54F50


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1988-0955027-2
PII: S 0002-9939(1988)0955027-2
Keywords: Chainable continua, endpoints, connectedness im kleinen, local connectedness
Article copyright: © Copyright 1988 American Mathematical Society